MathSciNet Relay Station
MathSciNet bibliographic data
MR768299 34B25 (47E05 81C10 81F05)
Bollé, D.; Gesztesy, F.; Wilk, S. F. J. A complete treatment of low-energy scattering in one dimension. J. Operator Theory 13 (1985), no. 1, 3–31.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement